# SDR FDEA202201140068

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Seat Track
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SEAT TRACK STA 5-10 RBL 48 DAMAGED REMOVED AND REPLACED SEAT TRACK SECTION PER SRM 53-00-52-2R
